Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
1,589 Posts
Discussion Starter · #1 ·
Hi everyone:I guess I'm having a fm flare up this past week. Lots of fatigue, foggy brain and lots of pain from head to toe. The most painful area seems to be around my ribcage area. I do have chostochondritis, but never like this before. This feels like a pulled muscle where the pain comes up to my sternum and runs all the way to my armpit. I've noticed too that my left armpit is a bit swollen (or it feels like it). Anyways, getting to my question. I started taking flexeril again to help relax the muscles (l/2 tab every night before bedtime). What I have noticed is when I take the flexeril I start to have a lot of sweating. I woke up a couple of nights in a cold sweat and during the day I sweat sometimes. I figure l) I'm going into menopause, 2) the pain is causing me to sweat or 3) it's the flexeril.Does anyone get this symptom when taking flexeril?
 

·
Registered
Joined
·
1,266 Posts
Hi weener
(I like your avatar by the way. It always makes me smile and cheers me up when I see it!). I looked up Flexeril at www.medscape.com Sweating didn't appear on the list of adverse affects, but in the narrative it is mentioned:
quote: Other reported adverse effects include cholestasis, thirst, sweating...
You can read it here: http://www.medscape.com/druginfo/SideEffec...eralStatement=N You have to register to view medscape info, but it is free, and extremely useful.
 

·
Registered
Joined
·
1,589 Posts
Discussion Starter · #3 ·
Hi Susan:I thought the avatar was sort of cute and goofy at the same time. Thank you so much for the info on flexeril. I'm just on my way out for a l/2 hr. massage so I'll check it out when I get back.I'm feeling a bit better today (not so fatigued and foggy brain) and the pain is a bit better.Thanks again for being a great moderator and always providing us with good info.
 

·
Registered
Joined
·
2,033 Posts
Hi, Weener!
Sorry I didn't respond sooner. Been having a lot of trouble pulling up the pages here. Must be doing some maintenance or something. My son (who is a computer whiz) told me it's not coming from my ISP or computer, so it must be on the "other end".The Flexeril........I just had my Doc write me a prescription for it, but I have not had it filled yet. My health insurance determines that Skelaxin, which I have been taking for 3 years now, to be non-formulary---which means I have to pay "thru the nose" for it. Flexeril is formulary, so it's less expensive. The down side is that I'm sure the Flexeril will make me super tired, which means I will not be able to take it during the day unless I want to "zonk" out. Darn!!! I have been using the Skelaxin every day and evening. Can't be without it. I have made some changes to my working week, though. Told hubbie I just couldn't continue to do that kind of work any more. I've quit two of the cleaning jobs I have, so I'm down to just one job one week and two the next. Eventually I want to give the cleaning jobs up permanently. I'm hoping that will help this 'ol body of mine some. My neck and shoulders are so stiff I can hardly turn my head without pain. Headache every day. Ouch! Lower back and hips feel out of whack, too.Have you figured out if the Fleril is causing you to have more "sweats"? I've also been weening off the estrogen replacement I've been taking for the last 11 years. Tonight will be the first time I will not be taking it. I know I will have some hot flashes and night sweats for a while anyway, but hope it won't be too miserable. I'm anxious to see if stopping the estrogen makes any difference in the migraines I get all the time. I'll keep you posted.Take care.Karen
 

·
Registered
Joined
·
347 Posts
Hi,I've been taking flexeril for the past month for my back, and having vicious hot flashes, however, I had a hysterectomy just before I started taking it and assumed the hot flashes were a result of having no ovaries & no HRT.This morning the OBGYN gave me a prescription for estrogen in a gel, so I will see if my hot flashes dissappear while still taking flexeril.Lori
 
1 - 5 of 5 Posts
Top